MathSciNet Relay Station
MathSciNet bibliographic data
MR882622 (88d:04005) 04A15 (04A20 54H99)
Plewik, Szymon On completely Ramsey sets. Fund. Math. 127 (1987), no. 2, 127–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement